Interpolation between L1 and Lp, 1Reportar como inadecuado




Interpolation between L1 and Lp, 1 - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Maligranda, Lech Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083 2004 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 132, no 10, 2929-2938 p.Article in journal (Refereed) Published

Abstract [en] : The main result of this paper is that if $X$ is an interpolation rearrangement invariant space on $[0,1]$ between $L_1$ and $L_\infty$, for which the Boyd index $\alpha(X)>1/p$, $1

Place, publisher, year, edition, pages: 2004. Vol. 132, no 10, 2929-2938 p.

Research subject: Mathematics

Identifiers: URN: urn:nbn:se:ltu:diva-15478DOI: 10.1090/S0002-9939-04-07425-8Local ID: efead670-a7d1-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-15478DiVA: diva2:988452

Note: Validerad; 2004; 20070117 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-01-18Bibliographically approved



Autor: Astashkin, Sergey

Fuente: http://ltu.diva-portal.org/







Documentos relacionados